| Model Number |
121610 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 03/2024).
Event or Problem Description
It was reported that before opening the package, a gap was allegedly found between the two plates of the grip.The procedure was completed using another device.There was no patient involvement.
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: b5, d4 (expiry date: 03/2024), g3.H11: g1, h6 (device).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to a biopsy procedure, a gap was allegedly found between the two plates of the grip before opening the package.The procedure was completed using another device.There was no patient involvement.